# SDR SIMA200906101

- Difficulty date: February 25, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 12,118 hours, 11,083 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4019, CREW REPORTED ON CLIMB-OUT A BURNING CAMPFIRE ODOR, NO ODOR IN COCKPIT.
